# SDR UALA2008123007046

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 53,691 hours, 19,805 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fuel/Oil Cooler
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST LT GENERATOR.  FUEL COOLED OIL COOLER REPLACED.  UNIT SO FAR PASSING TEST.  ONLY RAN 100 PSI BUT NO LEAKS DETECTED.
